DOI 10.1001/archopht.124.5.696
Optic neuropathy in patients using amiodarone.
Аннотация
OBJECTIVE
To refine the criteria for the diagnosis of amiodarone-related optic neuropathy by including a broader spectrum of clinical features, thus helping to differentiate this entity from nonarteritic anterior ischemic optic neuropathy coincidentally affecting a patient taking amiodarone.
METHODS
A retrospective case review of 22 patients who developed optic neuropathy while taking amiodarone, in whom other systemic causes were excluded.
RESULTS
We identified 3 groups of patients: those in whom a diagnosis of amiodarone-induced optic neuropathy seems probable (n = 14), those in whom an association with amiodarone optic neuropathy is indeterminate (n = 5), and those in whom the occurrence of nonarteritic anterior ischemic optic neuropathy seems to be coincidental (ie, unrelated to amiodarone) (n = 3). We formulated specific diagnostic criteria for each of these categories.
CONCLUSIONS
We recommend a systematic approach that includes assessment of bilaterality, mode of onset, degree of optic nerve dysfunction, structure of the uninvolved optic disc in unilateral cases, and systemic toxic effects. Such well-defined diagnostic criteria can help the clinician in the treatment of patients with this disorder.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.